# SDR 2011FA0000396

- Difficulty date: June 14, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROOVES WORN INTO SHAFT OF THE 2 SCREWS THAT ENTER INTO THE RUDDER ACTUATOR ASSEMBLY.  ACFT IS SET FOR CRUISE CONFIGURATION: DURING FLIGHT, TAIL VIBRATES CAUSING GROOVES TO WEAR INTO SHAFT OF SCREWS AT POINT WHERE SCREWS ENTER INTO ACTUATOR.
